MathSciNet Relay Station
MathSciNet bibliographic data
MR536967 (82j:10027) 10A99 (20M35)
Cohn, Harvey Growth types of Fibonacci and Markoff. Fibonacci Quart. 17 (1979), no. 2, 178–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement